MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE UNIV MEDIAL WALL PLATE/0.5MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIXMIDFACE UNIV MEDIAL WALL PLATE/0.5MM THICK; PLATE, BONE
Model Number 04.503.305
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Customer quality investigation: the ti matrixmidface univ med wall pl/0.6 was not returned, and the investigation will be completed based on the supplied photo.The photo was reviewed, and the complaint condition was confirmed as the photo showed the most distal hole close to the edge of the plate was deformed.The medial wall plate was not returned and as received, dimensional, and material review were not applicable.Manufacturing record evaluation a manufacturing record evaluation could not be performed as the lot number could not be determined from the provided image.Conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/ manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during a procedure the plate had a hole in poor condition.There was no surgical delay.The procedure was completed successfully.This report involves one (1) ti matrixmidface univ medial wall plate/0.5mm thick.This is report 1 of 1 for (b)(4).

Brand Name
TI MATRIXMIDFACE UNIV MEDIAL WALL PLATE/0.5MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11648433
Report Number8030965-2021-02785
Device Sequence Number14366888
Product Code JEY
UDI-Device Identifier10887587019604
UDI-Public(01)10887587019604
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.305
Device Catalogue Number04.503.305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/12/2021
Patient Sequence Number1